Classification of Mathematics (Review).
Bulletin of the New York Mathematical Society, Tome 2 (1893), pp. 258-259
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@misc{BNYMS_1893__2_186516,
title = {Classification of {Mathematics} {(Review).}},
journal = {Bulletin of the New York Mathematical Society},
pages = {258--259},
year = {1893},
volume = {2},
url = {http://geodesic.mathdoc.fr/item/BNYMS_1893__2_186516/}
}
Classification of Mathematics (Review).. Bulletin of the New York Mathematical Society, Tome 2 (1893), pp. 258-259. http://geodesic.mathdoc.fr/item/BNYMS_1893__2_186516/